Lemsip Cough For Dry Cough & Sore Throat Oral Solution 180ml

£9.9
FREE Shipping

Lemsip Cough For Dry Cough & Sore Throat Oral Solution 180ml

Lemsip Cough For Dry Cough & Sore Throat Oral Solution 180ml

RRP: £99
Price: £9.9
£9.9 FREE Shipping

In stock

We accept the following payment methods

Description

Get immediate medical advice if you or someone you know takes too much paracetamol, even if you feel well, because of the risk of delayed, serious liver damage. hydrochloride 6.1 mg. Night capsule contains Paracetamol 500 mg, Phenylephrine hydrochloride 6.1 mg. Indications: For the relief of The combination of active ingredients in Lemsip max all day cold & flu tablets helps to relieve the symptoms of colds and flu, such as headache, aches and pains, fever, sore throat and nasal or sinus congestion. How do I take it?

Applies to acetaminophen: capsule, capsule liquid filled, elixir, liquid, powder, solution, suppository, suspension, tablet, tablet chewable, tablet disintegrating, tablet extended release. Other dosage forms: LEMSIP MAX ALL IN ONE LIQUID: Paracetamol 1000 mg, Guaifenesin 200mg, Phenylephrine hydrochloride 12.18mg, Do not take more than three doses of day capsules and one dose of night capsules in 24 hours (no more than eight capsules in total in 24 hours). The capsules should be swallowed whole with a drink. They can be taken either with or without food. Sodium (120.74mg per sachet), main component of cooking/table salt. This is equivalent to 6% of the recommended maximum daily dietary intake of sodium for an adult. The maximum

Medicines and their possible side effects can affect individual people in different ways. The following are some of the side effects that are known to be associated with the ingredients of Lemsip max day & night cold & flu relief. Just because a side effect is stated here doesn't mean that all people using this medicines will experience that or any side effect. Koulouris Z, Tierney MG, Jones G. Metabolic acidosis and coma following a severe acetaminophen overdose. Ann Pharmacother. 1999;33:1191-4. Further information If you're taking medicines for high blood pressure you shouldn't take Lemsip max cold & flu capsules, because the decongestant may make your blood pressure medicine less effective. Other medicine interactions for Lemsip max cold & flu related to paracetamol

You have Raynaud’s syndrome (poor blood circulation which makes the fingers or toes pale and numb), or diabetes mellitus There may also be an increased risk of bleeding from the gut if ibuprofen is taken with the following medicines:This medicine should be used for the shortest possible time to relieve symptoms. If your symptoms persist despite treatment or get worse, seek medical advice from your doctor or pharmacist. Do not use this medicine for more than 10 days without consulting a doctor.

Tell your doctor or pharmacist if you are taking, have recently taken or might take any other medicines. LEMSIP MAX DAY & NIGHT COLD & FLU RELIEF CAPSULES: Each day capsule contains Paracetamol 500 mg, Caffeine 25 mg, Phenylephrine Asthma Our Asthma service is ideal in emergencies when you are unable to visit your own doctor and need your inhaler urgently. It is designed for emergencies and not regular use and requires you to have add a recent asthma review. Do not take more than the recommended dose. You should also avoid taking more than one paracetamol-containing medicine at the same time, as this can easily result in exceeding the maximum dose of paracetamol.

Gursoy M, Haznedaroglu IC, Celik I, Sayinalp N, Ozcebe OI, Dundar SV. Agranulocytosis, plasmacytosis, and thrombocytosis followed by a leukemoid reaction due to acute acetaminophen toxicity. Ann Pharmacother. 1996;30:762-5. Seeff LB, Cuccherini BA, Zimmerman HJ, Adler E, Benjamin SB. Acetaminophen hepatotoxicity in alcoholics. Ann Intern Med. 1986;104:399-404. Applies to acetaminophen: compounding powder, intravenous solution, oral capsule, oral granule effervescent, oral liquid, oral powder, oral powder for reconstitution, oral suspension, oral tablet, oral tablet chewable, oral tablet disintegrating, oral tablet extended release, rectal suppository. General



  • Fruugo ID: 258392218-563234582
  • EAN: 764486781913
  • Sold by: Fruugo

Delivery & Returns

Fruugo

Address: UK
All products: Visit Fruugo Shop